# SDR 2008UALA01228

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FRONT SIDE OF THE FLOORBEAM AT BS 500 BETWEEN STRINGER 28R AND 27R IS CORRODED.  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED SHEAR TIE REPAIR.
